# SDR FDEA202112090120

- Difficulty date: December 9, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24289
- Aircraft time: 77,432 hours, 28,857 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame Splice
- Condition: Unknown
- Location: N/A
- Stage of operation: UK
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

EVALUATE SUPPORT AT STA 980, S-5L PER EO 5100-7-5001 PERFORMED DVI PER SRM 51-10-08 REPAIR EVALUATED I.A.W EA F-5310-T0366306 AND NO   DAMAGE OR DEVIATIONS NOTED. THIS IS A MAJOR REPAIR
